The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Oscillation of a Second-order Impulsive Neutral Differential Equation
Pages: 592-604
Year: Issue:  4
Journal: Chinese Quarterly Journal of Mathematics

Keyword:  oscillationsecond-orderneutral differential equationsimpulse;
Abstract: Oscillation theorems for a second-order impulsive neutral differential equation are established, which extend the main results developed by Li et al[Li et al, Oscillation of second order self-conjugate differential equation with impulses. J Comput Appl Math 197(2006): 78-88] to the considered equation. Two examples are also inserted to illustrate our main results.
Related Articles
No related articles found